# SDR IPXA3M79984

- Difficulty date: August 25, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 7 Slat
- Component: Slat, Doug
- Component part number: NRB6735
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 7 L/E SLAT SKIN DAMAGED.  REPAIRED IAW EO-MD11-5750-57872-A.
